Coverings of the circle driven by rotations

Ai-Hua Fan, Jörg Schmeling

Research output: Chapter in Book/Report/Conference proceedingPaper in conference proceedingResearchpeer-review

Original languageEnglish
Title of host publication[Host publication title missing]
PublisherVäxjö University Press
Pages7-15
Publication statusPublished - 2002

Bibliographical note

Coverings of the circle driven by rotations
in Dynamical systems from number theory to probability II, A.Kherennikov

Subject classification (UKÄ)

  • Mathematics

Cite this